# SDR CA131008013

- Difficulty date: October 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 17,306 hours
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Controller
- Part number: S123017
- Condition: Failed
- Location: Carburetor
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) CARBURETOR HEAT CONTROL FAILED DURING GROUND RUN UP.
